# SDR REXA2016070201245

- Difficulty date: July 2, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 21,113 hours, 13,765 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690370654
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R IS CORRODED AT BS 969.  REPAIRED THE STRINGER IAW EA CRJ953-04523.
